# SDR SWAA2021061673330

- Difficulty date: May 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STRINGER 5L TO STRINGER 6L AT FWD GALLEY AREA ; 2021-215624 / REPAIRED FRAME LOC ON BS 312 BETWEEN STRINGER 5L TO STRINGER 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-1007-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE RE-INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; WHICHEVER IS LATER; WITH INTERVAL OF 12;000 FLIGHT CYCLES PERFORM HIGH FRECUENCY (HFEC) INSPECTION IAW 737 NDT PART 6; 51-00-00; PROCEDURE 4 OR 737 NDT PART 6; 51-00-00; PROCEDURE 23; COMPLETED RII INSPECTION;REPAIRED FRAME LOC ON BS 312 BETWEEN STRINGER 5L TO STRINGER 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-1007-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE RE-INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; WHICHEVER IS LATER; WITH INTERVAL OF 12;000 FLIGHT CYCLES PERFORM HIGH FRECUENCY (HFEC) INSPECTION IAW 737 NDT PART 6; 51-00-00; PROCEDURE 4 OR 737 NDT PART 6; 51-00-00; PROCEDURE 23.;TOOL USED P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 01-DEC-21
